American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65H05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Steve Smale. The fundamental theorem of algebra and complexity theory. Bull. Amer. Math. Soc. 4 (1981) 1-36. MR 590817.
Abstract, references, and article information   
View Article: PDF

[2] Frank Stenger. An algorithm for the topological degree of a mapping in $n$-space. Bull. Amer. Math. Soc. 81 (1975) 179-182. MR 0367982.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1